MAUDE Adverse Event Report: SONOVA AG PHONAK; VIRTO B90-13

SONOVA AG PHONAK; VIRTO B90-13
Model Number 063023601
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023 patient was found in a room with their left ear bleeding and the hearing aid melted and blackened.The device involved is phonak virto b90-13.Patient was taken to the er where they received 3 stitches in their concha.On (b)(6) 2023 patient was seen by the hcp and the ent clinic.Ent removed the stitches and the patient's ear looked well healed.The patient refused to return the device for analysis.Investigation is ongoing.This is the initial report, supplemental report will be issued when more information is available.
 
Additional Manufacturer Narrative
The device was manufactured in december 2021.No deviations in production process have been identified.The device successfully passed all the quality tests.Issued to customer/user (b)(6) 2021.No further service has been performed on the reported device before the incident.Device has been requested for analysis.But patient has declined to return the device.
 
Additional Manufacturer Narrative
August 3, 2023 no further information on the incident could be obtained.This is the final report.The manufacturer will reopen the case if further information becomes available.

Brand Name
PHONAK
Common Device Name
VIRTO B90-13
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich,che 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key16868890
Report Number3005085999-2023-00004
Device Sequence Number12127587
Product Code OSM
UDI-Device Identifier07613275553169
UDI-Public07613275553169
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number063023601
Device Catalogue Number063-0236-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown